# SDR SWAA2015052139902

- Difficulty date: May 17, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 36,208 hours, 20,948 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 657378212
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB AT STATION 92.70 2ND VERTICAL STIFFENER CRACKED AFT OF FRONT SPAR.  REPAIRED STIFFENER IAW SRM.
